MathSciNet Relay Station
MathSciNet bibliographic data
MR2094145 (2005i:60197) 60K35 (82C26)
den Hollander, F. Metastability under stochastic dynamics. Stochastic Process. Appl. 114 (2004), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement